Chernov, Alexey and Dũng, Dinh (2016) New explicit-in-dimension estimates for the cardinality of high-dimensional hyperbolic crosses and approximation of functions having mixed smoothness. Journal of Complexity, 32 (1). pp. 92-121. ISSN 0885064X

Full text not available from this repository.
Official URL:
Item Type: Article
Subjects: Science and mathematics > Mathematics
Divisions: Faculty of Mathematics and Science > Institute for Mathematics (IfM)
Date Deposited: 05 Feb 2016 12:14
Last Modified: 05 Feb 2016 12:14
URN: urn:nbn:de:gbv:715-oops-26873
DOI: 10.1016/j.jco.2015.09.001

Actions (login required)

View Item View Item